# SDR CA120221010

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GULFSTREAMGV
- Aircraft time: 2,405 hours
- Engine: Garrtt TFE73140
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230650181
- Condition: Overheated
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR OVERHEAT INDICATION IN COCKPIT.  CREW SHUTOFF GENERATOR.  POST FLIGHT INDICATION OF GENERATOR BEARING FAILURE.
